# SDR AU970339

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AT
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 2762114081
- Condition: Cracked
- Location: Engine Mount Sec
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE MOUNT ASSEMBLY CRACKED BETWEEN TWO WELDED SEAMS IN AREA OF UPPER REAR CLUSTER
